# SDR SWIA202157883

- Difficulty date: March 12, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RBL 27 FLOOR BEAM CAP HAS CORROSION BETWEEN FS559+64 AND FS559+83.     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED WITH NEW FABRICATED FLOOR BEAM CAP AT RBL 27 BETWEEN FS 559+10 AND FS 569 REF DWG 601R31119 REV -H, DWG 601R31030 REV -P, DWG 601R31005 REV -B AND REO 601R-53-51-569 REV -- DATED 2021-03-24. / COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
